On the rational K(2) of a curve of GL(2) type over a global field of positive characteristic

Access this Article

Search this Article

Abstract

Published online: 28 July 2014

Journal

  • Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology

    Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology 14(02), 313-342, 2014-10

    Cambridge University Press

Codes

  • NII Article ID (NAID)
    120005676686
  • NII NACSIS-CAT ID (NCID)
    AA12290774
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    1865-2433
  • Data Source
    IR 
Page Top